# SDR CALA2014031800349

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,567 hours, 16,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A81276
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 COMPARTMENT CORROSION ON TRANSITION PANEL AT STATION 847 TO 867, RT SIDE.  INSTALLED NEW TRANSITION PANEL AT STATION 847 TO 867, RT SIDE IAW SRM 51-40-02.
